# SDR TWAA9614101

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A ONE INCH CRACK IN RIGHT LAV, UPPER FLANGE OF LONGERON 17R, STA 1151.  REPLACED LONGERON PER MDC DRAWING C03607 AND SRM'S 51-30-2, 51-30-5, AND 51-10-3.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
